# SDR ASOA02024

- Difficulty date: January 15, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N264AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120165
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 311489201
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4299 - DURING FLIGHT FROM ATL TO FLO, THE FLIGHT ATTENDANT REPORTED THERE WERE FUMES IN THE CABIN.  THE PILOT TURNED OFF THE RIGHT PACK, BUT THAT DID NOT HELP.  AIRCRAFT RETURNED TO ATL FOR A SAFE LANDING.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE P2.5 SWITCHING VALVE.  THIS VALVE BEING INOPERATIVE CAN ALLOW OIL FUMES TO FLOW INTO THE CABIN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
